# SDR SIMA200434904

- Difficulty date: December 13, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 11,781 hours, 12,000 cycles
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND ON SKIN AT FRAME 20 BETWEEN STRINGERS 3L AND 4L.  MAINTENANCE COMPLETED A PATCH REPAIR IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (SW21200501814) (K)
